It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-07-2004, 01:30 PM   #1
Junior Member
(female)
 
Join Date: Nov 2004
Posts: 16
becca600 HB User
Dianette (& Switching Pills) Help!!!!!!!!!!!!!!!!!

Has Anyone Been On Dianette? Did You Experience Any Side Effects In The First Month Or So Like Slight Cramping Pains Now And Again? And Nausea? I've Switched From Cilest To Microgynon Then To Dianette Since September.

Last edited by becca600; 12-07-2004 at 02:18 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Finally considering Dianette (Diane-35)! And anyone heard of Dr. Sebagh products? innocence Acne 0 01-09-2009 07:53 AM
Ovarian cyst & CIN III CynwithCIN Cancer: Cervical & Ovarian 16 11-22-2007 05:24 PM
my period starts before end of bc cycle & i don't know what to do... blueeyez6489 Birth Control 6 06-27-2007 07:29 PM
Coming Off Dianette sonia Acne 6 12-01-2006 06:37 PM
Dianette - please read groovychick1804 Women's Health 1 02-23-2006 01:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!